# SDR USAA2012052900026

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 39,308 hours, 14,140 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A8116
- Condition: Low Pressure
- Location: Service Door
- Part time: 31,232 hours, 18,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR ESCAPE SLIDE PRESSURE LOW.  REMOVED AND REPLACED AFT RIGHT SERVICE DOOR ESCAPE SLIDE PER J/C 26L00025010.  OPS CHECKED GOOD.
